# SDR DXTA2025051903541

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800235
- Aircraft time: 14,404 hours, 9,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: RIGHT REAR CABIN LIGHT DID NOT ILLUMINATE AFTER CHARGING FOR 30 MINUTES CORRECTIVE ACTION; C/W TC-FLT-33-1001 CESSNA 680 EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. OPS CHECK GOOD IAW CE-680 MM 33-50-00.
